# SDR REXA201100614

- Difficulty date: September 21, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 1087
- Aircraft time: 8,023 hours, 5,635 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PLASTIC/WIRE BURNT SMELL IN COCKPIT.  INSPECTED COCKPIT AND DETERMINED SMELL TO BE FROM LEFT PAC SYSTEM OPERATING NORMAL.  OPS CHECK GOOD REF CRJ 900 AMM 21-50-00.
